Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Permed hair. Having dry patch on right side of face. Small bumps, itching. Reason?

I recently permed my hair but this morning I woke up and there was a dry patchiness on the right side of my face. i put alcohol on it and it really burned. Now there are small bumps and what looks like welts on my face and it stll itches a little. I m not sure what happened. I used to have oily skin but now it is extremely dry. What gives?
Asked On : Sun, 6 Jan 2013
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response

from your above description, use of alcohol over the dry patch has caused an contact irritant reaction on your skin.

apply a calamine lotion mixed with emolient , as it is a soothing agent and will be helpful in reducing itching.add an oral antihistaminic iif it itches a lot for a few days.

Use a mild steroid like hydrocortisone cream over the involved area . but not for longer time as it can cause acne
advise you to meet a dermatologist for clinical examination and specific treatment accordingly
Answered: Sat, 9 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor